Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 07:04:47 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632070
  • Total Topics: 47855
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 149
Total: 152

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: weight.....  (Read 2099 times)

0 Members and 1 Guest are viewing this topic.

Offline lance

  • Member
  • Posts: 23
weight.....
« on: March 16, 2007, 07:58:00 AM »
hey, i am loosing weight very fast right now. pls, kindly share your daily activity on how to gain weght especially if your HIV+. thank you so much.....

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: weight.....
« Reply #1 on: March 16, 2007, 04:10:55 PM »
hey, i am loosing weight very fast right now. pls, kindly share your daily activity on how to gain weght especially if your HIV+. thank you so much.....

hi there. what did your doctor and/or nutritionist tell you? are you on meds? what's your viral load? cd4 count? i suggest you ask your doctor to run a lipid profile on you because it will help you figure out which foods you shouldn't go overboard with. while you're at it, you might as well ask for a cbc. personally i eat everything in sight. i eat natural peanut butter, chick peas, dates, prunes, apples, pineapple, melons, apricots, chicken breast, rice, lots of salad, cottage cheese, pasta, sushi, vegetable burgers. when my viral load was really high (100,000) i was eating everything in sight and still losing weight. and to make matters worse i had diarrhea so often it was terrifying. click here http://www.aidsmeds.com/articles/Wasting_6934.shtml to learn about aids wasting. good luck. keep us posted on your progress.

in my case, i was only able to reverse aids wasting after starting meds. trying to maintain a healthy weight while med-free was literally a losing battle for me
« Last Edit: March 16, 2007, 04:15:53 PM by allopathicholistic »

Offline Grasshopper

  • Member
  • Posts: 451
Re: weight.....
« Reply #2 on: March 17, 2007, 06:39:10 AM »
Past November I weighed 67kg, but lost 5kg's during the past few months. Now I'm a mere 62kg. I am the one at home who does all the cooking and only my BF seems to be thriving on it, because he's the one who is gaining all the weight; from 65kg to around 75kg at the moment.
I feel relatively fine. I do my daily sit and pushups and go swimming 3times a week for about an hour (which leaves me complety exhausted).
My ID doctor cannot find anything wrong with me. I have perfect labs; cd4's around a 1000 and vl undetect percentage 35%. The doc. suggested I light up a joint more often as to increase my appetite, but that doesn't seem to be making a difference on the scale, despite that smoking gives me the munchies.

Perhaps it has something to do with my current meds (Truvada & Kaletra) ? I don't know, but before the weight loss I was taking Kaletra, Viread & Epivir.

Anyway my ID doc is keeping a close eye, and if I drop below 60kg's he'll refer me to a dieetician/nutricionist.

My alltime lowest was 48kg's back in 2001 when I was in hospital for well over 4 months with Micobacterium Avium Kansasi in my throat and had to tube fed.

I'm sorry not being able to offer any suggestions (except that "smoking" part), and just wanted you to know that your'e not allone battling with your weight.

Greetz
« Last Edit: March 17, 2007, 06:46:26 AM by Grasshopper »

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: weight.....
« Reply #3 on: March 17, 2007, 06:39:30 PM »
Oh goodness, I forgot to tell you I was prescribed THC MARINOL to increase my appetite. It was prescribed by my HIV doctor.

http://www.marinol.com

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.